MathSciNet Relay Station
MathSciNet bibliographic data
MR2201755 39A11 (34K12 34K13 92D25)
Yang, Xitao Uniform persistence and periodic solutions for a discrete predator-prey system with delays. J. Math. Anal. Appl. 316 (2006), no. 1, 161–177.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement